Application form: syrups and suspensions for internal use
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 1000 mg, Promethazini hydrochloridum 20 mg, Dextromethorphani hydrobromidum monohydricum 15 mg v 1 dávce 20 ml
minimum amount for dispatch: Coldrex night therapy is a syrup intended for the night treatment of flu and cold in adults and children at the age 12 and older. The combination of three active substances relieves unpleasant symptoms accompanying flu and cold during the night period. Coldrex night therapy contains paracetamol, the medicine against pain and fever, and promethazine, which which relieves nasal congestion, and thus it makes breathing easier, and dextromethorfan, which suppresses dry irritative cough.
Manufacturer: Wrafton Laboratoires Ltd., Wrafton, United Kingdom, www.wrafton.com
|SUKL název||COLDREX NOČNÍ LÉČBA 1000MG/20MG/15MG SIR 100ML I|